hi im lindsey im 18 years old. my last period was oct. 12th and then i bleed again the end of october and then nothing sincce then. my doctor did many tests such as hormone levels, pregnancy, thyroid, and even did ultrasounds because i have had problems with ovarian cysts in the past. everything came back normal. he said there were a few cysts that showed up but he said everything seems normal. hes changed my birthcontrol 4 times the last few years. ive never missed a period before and i have horrible pains in my abdomen and he just keeps tellin me to wait it out for a cycle. its just frustrating me becuase obviously something is wrong and it is very painful. any ideas at what it could be?
Did you find this post helpful?
|

replied January 14th, 2009
The birth control can cause all the problems you are encountering. And the fact that it has been changed 4 times is another reason. You should stop using it for right now till your body gets back to normal.
|
Did you find this post helpful?

replied January 15th, 2009
i actually stopped taking it almost a month ago now because someone else told me that and still nothing and it feels like the pain is getting worse...
|
Did you find this post helpful?

replied January 15th, 2009
Experienced User
Well like the previous poster stated birth control can cause all of that. But I don't think you should still feel the pains after a month off of birth control. Have you had your cycle since you stopped taking the birth control? If not, I suggest you do as the doctor says and wait til your cycle. When taking B.C. your body has to adjust as it does when you stop taking it.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...